# SDR UALA2009122203959

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 53,315 hours, 18,825 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148551
- Condition: Damaged
- Location: R4 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR4 RT GIRT BAR AFT LEAF SPRING DAMAGED.  GIRT BAR SLIDER WON'T FULLY RETRACT.  REPLACED SPRING.
